# SDR AU960025

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 2781032682
- Condition: Holed
- Location: Main Hyd Sys
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE LEAKING - INSPECTION FOUND PIN HOLE PERFORATION ONOUTSIDE RADIUS OF BEND
